# SDR AALA20140606006

- Difficulty date: May 13, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300311
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE NOSE BEAM STIFFENER OF FIXED LE JUST INBD OF RIB 36 DAMAGED WHEN WING TIP STRUCK BLAST FENCE.  NOSE BEAM REPLACED WITH NEW MANUFACTURED PART IAW AARD 51-00-05-1, DWG 114T2300 & SRM 51-20-01.
